American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Mishio Kawashita, Wakako Kawashita and Hideo Soga. Scattering theory for the elastic wave equation in perturbed half-spaces. Trans. Amer. Math. Soc. 358 (2006) 5319-5350. MR 2238918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. A. Herrero, G. E. Oleaga and J. J. L. Velázquez. On the Eshelby-Kostrov property for the wave equation in the plane. Trans. Amer. Math. Soc. 358 (2006) 3673-3695. MR 2218994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gen Nakamura and Jenn-Nan Wang. Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems. Trans. Amer. Math. Soc. 358 (2006) 2837-2853. MR 2216248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gen Nakamura and Jenn-Nan Wang. The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system. Trans. Amer. Math. Soc. 358 (2006) 147-165. MR 2171227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vassilis G. Papanicolaou. The periodic Euler-Bernoulli equation. Trans. Amer. Math. Soc. 355 (2003) 3727-3759. MR 1990171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] I. S. Sokolnikoff and E. S. Sokolnikoff. Thermal stresses in elastic plates . Trans. Amer. Math. Soc. 45 (1939) 235-255. MR 1501989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] C. W. MacGregor. The potential function method for the solution of two-dimensional stress problems . Trans. Amer. Math. Soc. 38 (1935) 177-186. MR 1501807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. W. Sibert. Moderately thick circular plates with plane faces . Trans. Amer. Math. Soc. 33 (1931) 329-369. MR 1501592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] I. S. Sokolnikoff. On a solution of Laplace's equation with an application to the torsion problem for a polygon with reentrant angles . Trans. Amer. Math. Soc. 33 (1931) 719-732. MR 1501612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Suddhodan Ghosh. On the solution of the equations of elastic equilibrium suitable for elliptic boundaries . Trans. Amer. Math. Soc. 32 (1930) 47-60. MR 1500515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl A. Garabedian. Circular plates of constant or variable thickness . Trans. Amer. Math. Soc. 25 (1923) 343-398. MR 1501251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. H. Gronwall. On the influence of keyways on the stress distribution in cylindrical shafts . Trans. Amer. Math. Soc. 20 (1919) 234-244. MR 1501124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacques Hadamard. La th\'eorie des plaques \'elastiques planes . Trans. Amer. Math. Soc. 3 (1902) 401-422. MR 1500611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1